MathSciNet Relay Station
MathSciNet bibliographic data
MR2019957 (2005c:58056) 58J50 (32V20)
Li, Song-Ying; Luk, Hing-Sun The sharp lower bound for the first positive eigenvalue of a sub-Laplacian on a pseudo-Hermitian manifold. Proc. Amer. Math. Soc. 132 (2004), no. 3, 789–798 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement